# SDR DL76L970458

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace Act
- Condition: Failed
- Location: Rt Mlg
- Component: 273T62006
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR RETRACTION, HAD GEAR DISAGREE WARNING AND GEAR DOORS CAUTION ON EICAS.  UPON LOWERING GEAR FOR APPROACH, INITIALLY HAD DOWN AND 3 GREEN INDICATIONS THEN WENT TO RT MAIN UNSAFE INDICATION (NO GREEN) AND RT SIDE BRACE EICAS CAUTION WITH AMBER GEAR LIGHT.  FOUND BOTH DOWN AND LOCKED SENSORS WITH EXCESSIVE GAP.  ADJUSTED PER MM AND IND NORMAL.  FOUND RT SIDE BRACE LOCK ACT. PISTON ROD SEPARATED INTERNALLY FROM PISTON.  REPLACED THE RT SIDE BRACE AND DRAG BRACE ACTUATORS AND GEAR OPS AND INDICATION NORMAL ON RETRACTION CHECK.  ETOPS CATEGORY 'B':  DIVERSION OR TURNBACK.
